Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On uniform approximation to continuous functions by rational functions with preassigned poles


Author: Henry J. Landau
Journal: Proc. Amer. Math. Soc. 5 (1954), 671-676
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0064140-3
MathSciNet review: 0064140
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Lavrentieff, Sur les fonctions d'une variable complexe, Actualités Scientifiques et Industrielles, no. 441, 1936.
  • [2] M. Keldysh, Mat. Sbornik N.S. vol. 16 (1945) pp. 249-258.
  • [3] S. Mergelyan, Doklady Akad. Nauk SSSR. N.S. vol. 78 (1951) pp. 405-408. MR 0041929 (13:23f)
  • [4] V. A. Tonyan, Doklady Akad. Nauk Armyan. SSR. vol. 12 (1950) pp. 33-36. MR 0051923 (14:548b)
  • [5] J. L. Walsh, Interpolation and approximation, Amer. Math. Soc. Colloquium Publications, vol. 20, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0064140-3
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society